| Catalog Number |
6700313500 |
| Medical Device Problem Code |
Intermittent Energy Output (4025)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the device had inconsistent functionality during a procedure, a condition in which the device may over deliver or under deliver energy.The procedure was completed successfully.There was no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
Additional information: d- returned to manufacturer on; h4-manufacture date
follow-up report submitted to document device evaluation results.
Event or Problem Description
The user facility reported that the device had inconsistent functionality during a procedure, a condition in which the device may overdeliver or underdeliver energy.The procedure was completed successfully.There was no delay, no medical intervention, and no adverse consequences.